Repositorio de producción científica de la Universidad de Sevilla

WKB approximation and Krall-Type orthogonal polynomials


Advanced Search
Opened Access WKB approximation and Krall-Type orthogonal polynomials

Show item statistics
Export to
Author: Álvarez Nodarse, Renato
Marcellán Español, Francisco
Soares Petronilho, José Carlos
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1998-10
Published in: Acta Applicandae Mathematicae, 54 (1), 27-58.
Document type: Article
Abstract: We give an uni ed approach to the Krall-type polynomials orthogonal with respect to a positive measure consisting of an absolutely continuous one \perturbed" by the addition of one or more delta Dirac functions. Some examples studied by di erent authors are considered from an unique point of view. Also some properties of the Krall polynomials are studied. The three-term recurrence relation is calculated explicitly, as well as some asymptotic formulas. With special emphasis will be considered the second order di erential equations that such polynomials satisfy which allows us to obtain the central moments and the WKB approximation of the distribution of zeros. Some examples coming from quadratic transformation polynomial mappings and tridiagonal periodic matrices are also studied.
Cite: Álvarez Nodarse, R., Marcellán Español, F. y Soares Petronilho, J.C. (1998). WKB approximation and Krall-Type orthogonal polynomials. Acta Applicandae Mathematicae, 54 (1), 27-58.
Size: 359.6Kb
Format: PDF


DOI: 10.1023/A:1006006519197

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)